Journal of discrete mathematical sciences & cryptography.

Material type: Continuing resourceContinuing resourcePublisher: [New Delhi] : [Abingdon, Oxon, UK] : Taru Publications ; Taylor & Francis Content type: text Media type: computer Carrier type: online resourceISSN: 2169-0065Other title: Journal of discrete mathematical sciences and cryptographySubject(s): Computer science -- Mathematics -- Periodicals | Cryptography -- Periodicals | Computer science -- Mathematics | Cryptography | Computer ScienceGenre/Form: Periodicals. | Electronic journals.Additional physical formats: Print version:: Journal of discrete mathematical sciences & cryptographyLOC classification: QA76.9.M35
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
Item type Current library Call number Status Date due Barcode
Serials Kannur University Central Library
Periodical Section
510 (Browse shelf (Opens below)) Not for loan S50

Some issues published in combined form.

Description based on: Vol. 1, no. 1 (1998); title from copyrights statement (Taylor & Francis, viewed Nov. 19, 2014).

Latest issue consulted: Vol. 21, issue 5 (2018) (Taylor & Francis Online viewed Sept. 18, 2018).

This is a serial

There are 1 subscription(s) associated with this title.

At library: Kannur University Central Library

Location: Periodical Section

Call number: 510

Subscription from: 01/01/2020 to: now (current)

The 8 latest issues for this subscription:

Issue # Publication date Received date Status Note
Vol 25, No 3 01/05/2022 01/05/2022 Arrived
Vol 25, No 2 01/03/2022 01/03/2022 Arrived
Vol 25, No 1 01/01/2022 01/01/2022 Arrived
Vol 24, No 8 01/12/2021 01/12/2021 Arrived
Vol 24, No 7 01/11/2021 01/11/2021 Arrived
Vol 24, No 6 01/09/2021 01/08/2021 Arrived
Vol 24, No 5 01/07/2021 01/07/2021 Arrived
Vol 24, No 4 01/06/2021 01/05/2021 Arrived

More details

There are no comments on this title.

to post a comment.

Powered by Koha